# SDR AALA202502206156

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 28,496 hours, 11,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Mech
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED THAT THE ARMING HANDLE ON 1R DOOR IS LOOSE. MAINTENANCE TIGHTENED EMERGENCY RELEASE MECHANISM ON R1 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-22.
